My boyfriend and I used a latex condom the other day which had spermicide on it. Within the next few days I started to feel a burn when I peed and a severe pain. I have to pee frequently and often nothing really comes out but it burns a lot and is painful. I'm not sure if it is due to the condom. I have thought it is either a uti or a latex allergy but they seem to have basically the same symptoms; however, it also slightly burns when I'm not doing anything like just sitting down or walking. Help!
Welcome to ehealthforum,
If it was due to latex allergy or allergy to spermicide in it, your symptoms would have started within 20-30 minutes of using the condom. The symptoms are suggestive of possibility of a UTI. You should consider visiting your gynecologist/doctor for examination and a urine test along with a vaginal swab/smear test (to rule out vaginal infection). Get started on treatment as indicated. Avoid having unprotected intercourse. Get your partner also treated simultaneously to prevent chances of re-infection. Drink plenty of water. Avoid use of tight fitting undergarments.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Sexual Health - Women , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.